Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Truncated second main theorems and uniqueness theorems for non-Archimedean meromorphic maps

Tom 119 / 2017

Qiming Yan Annales Polonici Mathematici 119 (2017), 165-193 MSC: Primary 11S80, 32H30, 32P05, 30D35. DOI: 10.4064/ap4180-3-2017 Opublikowany online: 28 July 2017

Streszczenie

In this paper, several second main theorems are given for the non-Archimedean meromorphic map $f:{\mathbb {F}}^m\rightarrow {\mathbb {P}}^n$ intersecting hyperplanes in ${\mathbb {P}}^n$ in terms of the truncated counting functions defined by W. Cherry and C. Toropu, where ${\mathbb {F}}$ is an algebraically closed field of characteristic $p\ge 0$ complete with respect to a non-Archimedean absolute value. As an application, the uniqueness problem for non-Archimedean meromorphic maps sharing hyperplanes is also discussed.

Autorzy

  • Qiming YanSchool of Mathematical Sciences
    Tongji University
    200092 Shanghai, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek